# SDR ANCF2017032301

- Difficulty date: March 23, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N941AV
- Make and model: Airbus A330-243
- Aircraft serial: 1492
- Aircraft time: 9,913 hours, 1,641 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

EXTREMELY STRONG VIBRATION ON THE LANDING GEAR BETWEEN 70-100KTS VIBRATION WAS INCREASING CAUSING TO ABORT TAKE OFF. IAW AMM 32-41-12 PB 401 WHEEL ASSY THE NOSE LANDING GEARS NR 1 AND NR 2 WERE REPLACED.
